# SDR SWAA980757

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN BULGING OUTWARD AND SEVERAL FASTENERS PULLING THROUGH ALONG KEEL BEAM 6 FORWARD OF AIR CONDITIONING SERVICE PANEL AT BS 540.  REPAIRED PER BOEING SRM.
